Publicado

2018-01-01

On (k, n)-closed second submodules

Sobre sub-módulos (k, n)-cerrados de segunda clase

Palabras clave:

Strongly 2-absorbing second submodule, semi n-absorbing second submodule, (k n)-closed second submodule (en)
submódulos fuertemente 2-absorventes de segunda clase, submódulos semi n-absorventes de segunda clase, submódulos (k n)-cerrados de segunda clase (es)

Descargas

Autores/as

  • H. Ansari-Toroghy University of Guilan
  • F. Farshadifar Farhangian University
  • S. Maleki-Roudposhti University of Guilan
In this paper we introduce the concepts of semi n-absorbing second and (k, n)-closed second submodules of modules over a commutative ring and obtain some related results.
En este artículo, introducimos los conceptos de sub-módulos semi-ausorbentes segundos y (k, n)-cerrados segundos de módulos sobre un anillo conmutativo y obtenemos algunos resultados relacionados.

Referencias

D. F. Anderson and A. Badawi, On n-absorbing ideals of commutative

rings, Comm. Algebra 39 (2011), 1646-1672.

D. F. Anderson and A. Badawi, On n-closed ideals of commutative rings, Journal of Algebra and Its Application 16 (2017), no. 01, [21 pages] DOI:

http://dx.doi.org/10.1142/S021949881750013X.

H. Ansari-Toroghy and F. Farshadifar, Some generalizations of second sub-

modules, Palestine Journal of Mathematics, to appear.

H. Ansari-Toroghy and F. Farshadifar, The dual notion of some generalizations of prime submodules, Comm. Algebra 39 (2011), 2396-2416.

H. Ansari-Toroghy and F. Farshadifar, On the dual notion of prime submodules, Algebra Colloq. 19 (2012), no. (Spec 1), 1109-1116.

H. Ansari-Toroghy, F. Farshadifar, and S. Maleki-Roudposhti, n-

absorbing and strongly n-absorbing second submodules, Boletim Sociedade

Paranaense de Matemática, to appear.

A. Badawi, On 2-absorbing ideals of commutative rings, Bull. Austral.

Math. Soc.

A. Barnard, Multiplication modules, J. Algebra 71 (1981), 174-178.

S. Ceken, M. Alkan, and P. F. Smith, The dual notion of the prime radical

of a module, J. Algebra 392 (2013), 265-275.

A. Y. Darani and F. Soheilnia, On n-absorning submodules, 17 (2012),

-557.

J. Dauns, Prime submodules, J. Reine Angew. Math.

Z. A. El-Bast and P. F. Smith, Multiplication modules, Comm. Algebra

(1988), 755-779.

L. Fuchs, W. Heinzer, and B. Olberding, Commutative ideal theory with-out finiteness conditions: Irreducibility in the quotient filed, in: Abelian Groups, Rings, Modules, and Homological Algebra, Lect. Notes Pure Appl. Math 249 (2006), 121-145.

S. Yassemi, The dual notion of prime submodules, Arch. Math. (Brno) 37 (2001), 273-278.

E. Yetkin, On (k, n)-closed submodules, arXiv:1604.07656v1.

Visitas a la página del resumen del artículo

281

Descargas

Los datos de descarga aún no están disponibles.

Cómo citar

Ansari-Toroghy, H., Farshadifar, F., & Maleki-Roudposhti, S. (2018). Sobre sub-módulos (k, n)-cerrados de segunda clase. Boletín De Matemáticas, 25(1), 13-26. https://revistas.unal.edu.co/index.php/bolma/article/view/79003